U.S. doctors online nowAsk doctors free
Albany, GA
A 24-year-old male asked:

I used to take geodon (ziprasidone) could diet exercise lose weight on it took me awhile to fall asleep on it practitioner said dangerous with my meds is this true?

1 doctor answer9 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Geodon (ziprasidone) is a pretty: big gun to use for insomnia and "mood changes". The phentermine could be causing sleep problem. Unless you have a true indication for geodon (ziprasidone) - would look for less hard core alternatives. Stopping the phentermine may help your insomnia.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.